Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Problems in achieving erection and sexual dissatisfaction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hello
User :   i have some personal problems that i need to discuss
Doctor :   Ok
Doctor :   Proceed with your query.
User :   i am married for 2 months now and have difficulty getting an erection most of the times...
Doctor :   Ok
Doctor :   That is due to anxiety most probably.
Doctor :   You will improve with practice and
User :   my wife demands a lot from her, and i have unable to satisfy her... please help
User :   from me
Doctor :   You should indulge in more fore play and ask her
Doctor :   WHat she likes best.
Doctor :   It would be better if she carries some self exploration herself regarding what pleases her and then she can tell you.
Doctor :   You should have good communication with your wife
User :   she gives me some signs... like she was to have oral... but she did not tell me verbally...
Doctor :   Make her feel comfortable with you.
Doctor :   Try to discuss what she likes best.
Doctor :   That is the only way to know what she likes best.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor